Rash won't go away, too much hydrocortisone cream?

Answers:0   |   LastUpdateAt:2012-08-08 16:15:02  

Question
ahsley
Asked at 2012-08-08 16:15:02
I had the same rash since last year . I have no health insurance because they have not been able to go to the doctors! The rash used to verrrrrrryyyyyy wrong before , but finally I found -10 cortizone cream. It worked beautifully and was the only product that seemed to help the pain and look rashy . But I'm still using and I've read several times that it is wrong to use it for long. I've been using basically every 2 days since I discovered it. Has anyone had a strange rash around his mouth that was raised when irritated ? I do not think it is a food allergy . I have tried to rule out all possibilities , but still do not know what is wrong . For now, I'm stuck to the cream. I do not want to stay there for long. Help !
Answers

This Question:"Rash won't go away, too much hydrocortisone cream?" No answers yet. Be the first!
Related Questions
1
  • Answer This Question:Rash won't go away, too much hydrocortisone cream?